Ibuprofen childrens oral suspension usp 100 mg by KPP, bubble-gum flavor - 4 oz

Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches and reduces fever.
Click the link to view more Ibuprofen Items
0.00 stars, based on 0 reviews 0 review(s). | Write a review
Retail: $6.59
Our Price:$3.75
You Save: $2.84 (43.1%)
    Reward Points on this item:3
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 023317126348

    MANUFACTURER: ACTAVIS - OTC PRODUCTS (E3).

    INDICATIONS:

    Ibuprofen childrens oral suspension bubble-gum flavor 100 mg, 5 ml

    Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches and reduces fever.

    • Lasts up to 8 hours.
    • Alcohol free.
    • Flavor : bubble gum.
    • For Ages 2 to 11.

    INGREDIENTS:

    Active Ingredients

    Per 5 mL: Ibuprofen 100 mg.

    Inactive Ingredients

    Acesulfame Potassium Citric Acid Corn Starch FD&C Red #40 Glycerin Natural and Artificial Flavors Polysorbate 80 Purified Water Sodium Benzoate Sucrose Xanthan Gum.

    DIRECTIONS:

    • Do not give more than directed. Shake well before using.
    • Find the right dose on chart below.
    • If possible, use weight to dose otherwise use age.
    • Use only with enclosed measuring cup.
    • If needed, repeat dose every 6-8 hours.
    • Do not use more than 4 times a day.
    • Replace original bottle cap to maintain child resistance.
    • Under 2 years : call a doctor. 24-35 lbs.
    • 2-3 years : 1 tsp. 36-47 lbs.
    • 4-5 years : 1-1/2 tsp. 48-59 lbs.
    • 6-8 years : 2 tsp. 60-71 lbs.
    • 9-10 years : 2-1/2 tsp. 72-95 lbs.
    • 11 years : 3 tsp.
    Shipping Weight : 0.40 lb
    CA

    The pedia care drops provide safe and effective relief for infants fever.

    Rating:
    Pros:
    Cons:
    This pedia care drops is effective in reducing the fever. It also works well as pain reliever. My small brother loves this bubble gum flavor. I am very happy with this purchase, it arrived quickly.

    NY

    Good product

    Rating:
    Pros:
    Cons:
    This product helps in curing fever,headaches and pains.The taste is pleasant orange.